# SDR DALA2017062405001

- Difficulty date: June 22, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 58,357 hours, 22,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT WET AREA  BS 986 + 7 WEB SUPPORT CORRODED LBL 38. MAINTENANCE REMOVED AND REPLACED THE WEB SUPPORT IAW DWG 147A5700, AND SRM 51-40-02.
